If you also take paracetamol, be careful! Shocking revelation in research

A recent study by the University of Edinburgh has revealed that excessive use of painkillers and paracetamol can be very dangerous for the liver. Let’s know how dangerous overuse of painkillers is for the liver. Recently, a study has been conducted on rats, in which it has been revealed that excessive use of drugs can be very fatal for the body. Which is difficult to treat in the future.

Organ failure

Painkillers and paracetamol drugs have very dangerous effects on the body. Researchers from the University of Edinburgh said in their study that paracetamol significantly affects the liver, tissues and cells of both humans and mice. Overuse of these drugs can also lead to organ failure.

Tight junctions are special connections between cells in the cell wall that damage the structure of liver cells when broken. They disrupt cell function and even cause cell death. Although this type of cell destruction is associated with liver diseases such as cancer, cirrhosis and hepatitis, it has not previously been associated with paracetamol toxicity.

Paracetamol medicine

Researchers now aim to develop a reliable method of using human liver cells as an alternative to animal testing. They will then look at how different doses and timing of paracetamol affect liver toxicity and identify potential targets for new drugs. Scientific Reports has published the study, which involved researchers from the Scottish National Blood Transfusion Service and the universities of Edinburgh and Oslo. It received partial funding from the Office of the Chief Scientist and the Biotechnology and Biological Sciences Research Council.

Paracetamol is the world’s most popular pain reliever because it is cheap, safe and effective when used as directed. However, drug-induced liver damage is an important clinical problem and hinders the development of safer drugs. The findings highlight the need for caution in the use of paracetamol and may provide information on ways to reduce harm from inappropriate use.

Disclaimer: Before following the procedures, methods and tips described in this article, please consult a doctor or relevant specialist.
 
Also read: Consuming gas pills on an empty stomach can be ‘dangerous’, beware immediately, or else…

University of Edinburgh Pain reliever

Leave a Comment